# SDR 6TXA2024031800206

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N150M
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20166
- Aircraft time: 8,567 hours, 4,510 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Clamp
- Condition: Loose
- Location: Tail Pipe
- Component: Apu, Hnywl, GTCP36150BD
- Component part number: 38007741
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

N150MB-240317-1 WHEN STARTED THE APU ON OUR DESCENT AROUND 10,000FT WE GOT THE RED "APU FIRE" UPON STARTING THE APU, IMMEDIATELY TURN THE APU OFF, MESSAGE DISAPPEARED, LANDED AS SOON AS POSSIBLE.  PERFORMED TROUBLESHOOTING AS FOLLOWS: 1)PERFORMED VISUAL INSPECTION OF APU AREA ,NOTED STRONG SOOT DEPOSIT AT LH AND RH ENDUCTOR SENSING ELEMENT CONNECTIONS,APU LINES AND CONNECTIONS, CLEANED UP AS NECESSARY,FOUND COUPLING CLAMP TO APU EXHAUST ADAPTER LOOSE AND WITHOUT SAFETY LOCKWIRE,TIGHTENED AS REQUIRED AND SAFETY WITH LOCKWIRE,INSPECTED FIREX SYSTEM FOR THE APU,CHECKED FIREWALL SENSING ELEMENT AND ENDUCTOR SENSING ELEMENT FOR DAMAGES,CONDITION AND OHMS RESISTANCE CHECK,NO DEFECTS OR DISCREPANCIES WERE NOTED. MAINTENANCE PROCEDURES WERE PERFORMED IRW BD-100 AMM 49-00-00/26-00-00. 2)APPLIED ELECTRICAL POWER WITH GPU,TURNED ON AND ENERGIZED COCKPIT CHECKED EICAS FOR APU FAULTS MESSAGES ,NOT DISPLAYED OR NOTED AT EICAS AT THIS TIME. 3)OPERATED APU,AND CHECKED EICAS FOR FAILURE MESSAGES,NOT DISPLAYED AT THIS TIME IRW BD-100 AMM 49-00-00. 4)PERFORMED OPERATIONAL TEST OF FIRE-DETECTION-AND- EXTINGUISHING  FIREX SYSTEM IRW BD-100 AMM 26-11-00,TEST SATISFACTORY,NOTED A TRIPLE CHIME AND LEFT ENGINE FIRE AURAL WARNING WERE HEARD AGAIN AND AGAIN FOR APPROXIMATLY 15 SECONDS AND RELATED LIGHTS WERE ON OR FLASHING AT GLARESHIELD PANEL ,ENGINE CONTROL PANEL AND MFD.
